72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Skin infection/reaction to rads weeks later....

4 REPLIES 4
Lesley21
Member

Re: Skin infection/reaction to rads weeks later....

Hi Kary, I drop off to sleep ok, then after an hour or so I awake with a jerk, then a minute later, prickles all over body then break out in a sweat and hot flushes that go on for an hour or so.  I eventually drop off only to jerk awake and it all starts all over again.  I wear my fitness tracker to bed which also tracks my sleep pattern so I know exactly how many times it happens and how many times I do actually managed to fall back to.  On a good night I can get 3 -4 lots of an hour, on a very bad night it's just the first one.  Can't take any kind of sleeping pill or sedative because of another medication I'm on.

 

perserving at the moment, but due to go away for a long weekend mid October so think I might try taking a break, stopping just before I go.  Also asking pharmacist to make sure I get Teva next time.  First 3 months on Teva, just coming up to 2 weeks on Accord and getting heartburn and feeling disorientated, this of course might just be down to lack of sleep and nothing to do with brand change.

 

Thanks for response Kary, hope you're doing ok xx

Kary
Member

Re: Skin infection/reaction to rads weeks later....

Lesley 21 can they not give you something to help you get off to sleep I was doing this at first with the tamoxifen,but doc wouldn't give me sleepers but did give so drying to help.x
Lesley21
Member

Re: Skin infection/reaction to rads weeks later....

Hi Jackie, thank you for responding.  Well some lovely ladies on another thread did some research on my behalf and found a lady in th USA who posted all through her BC journey.  She posted a picture of her boob during rads which look like mine (bit like a strWberry, lots of red spots) which turned black after, looked liked blackheads (just like mine) apparently burnt hair folicilies, so huge relief, she also had lots of mole like things.  You would think my oncologist would know about them wouldn't you?  Once again my friends on this site have  put my mind at rest.  With regard to Coming off anastrazole, after just one hours sleep last night then hours of misery and mind working overtime I had decided to one off it, today I am again thinking, just give it a few more nights as I'm scared of the consequences.  Hope all ok with you xx

Jacks63
Member

Re: Skin infection/reaction to rads weeks later....

Hi Lesley sorry to hear you not doing too good has doctor given you anything to clear it up??you start to think you are doing well then get knocked back again and again time they found a pill to sort this big c thing out once and for all take care wishing you all the best wishes hope thing improve quickly for you Jackie xx

Lesley21
Member

Skin infection/reaction to rads weeks later....

Hi, I finished my rads on 16 August.  After being told all the way through my my skin was holding up well, on finishing I got quite bad burns and a very swollen painful nipple which has taken a long time to heal (still peeling a bit)  I have avoided looking too much at boob until last night as the "rough" feeling I've noticed while creaming had got worse.  On checking in the mirror while wearing my specs I was horrified to find whole breast covered in a crust like mass of literally 100's of tiny blackheads!  I saw the oncologist today for my follow up.  He said that he had never come across this before, but it was a skin infection caused by the rads and didn't have any idea if it would clear up or be a permanent thing.  Just wondered if anyone else has experienced or heard of anything like this before?

 

 

Also, he said my body is not tolerating the Anastrozole (get hour and half sleep each night before sweats kick in, and that's it sleep wise) and I won't be able to continue like that so I should consider coming off it.  I'll post on the hormone thread re this one.  All in all not a successful visit.